Journal of the Mathematical Society of Japan

On the decay property of solutions to the Cauchy problem of the semilinear wave equation with a dissipative term

Shuichi KAWASHIMA, Mitsuhiro NAKAO, and Kosuke ONO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 47, Number 4 (1995), 617-653.

Dates
First available in Project Euclid: 13 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226598759

Digital Object Identifier
doi:10.2969/jmsj/04740617

Mathematical Reviews number (MathSciNet)
MR1348752

Zentralblatt MATH identifier
0852.35099

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

KAWASHIMA, Shuichi; NAKAO, Mitsuhiro; ONO, Kosuke. On the decay property of solutions to the Cauchy problem of the semilinear wave equation with a dissipative term. J. Math. Soc. Japan 47 (1995), no. 4, 617--653. doi:10.2969/jmsj/04740617. https://projecteuclid.org/euclid.jmsj/1226598759.


Export citation